Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Weird feelings and side effects

   I am on 10 mg of Celexa and 200mg of Wellbutrin a day. I take my celexa in the morning, wait an hour or two then take my first wellbutrin pill, and take the second before I go to bed now. I have been on it for about a month and a half now.
   I have a few different question here about it. Since I started taking these two medication I have had extreme exhaustion, I yawn all the time, I have no ambition what so ever, I can not concentrate, and I feel like a zombie. I find it very hard to even stand up without needing to sit down after a few hours. This usually goes away at night time a little bit, but I still have it. I was wondering if there is any way I could somehow counter-act this or if there is something else I can do to help me get at least SOME ambition.
   The other thing is, I seem to be getting these other strange feelings. Whenever I bend over and stand up, no matter how fast, i will get really dizzy and light headed and short on breath. I will have a slight dizziness throughout the day no matter what on top of that. Some mornings I will wake up feeling like I just woke up from a hangover without the headache, but without drinking the previous night. I also have this neck issue, my neck seems to ache all the time and feel all stiff, like i need to crack it. I can not tell wether I am hungry or not, i just go eat when my stomach hurts. I have had sudden sharp intense chest pains on my left side, and still have some minor anxiety attack and a bit of depression. Also lately, i have been having this slight dull pain in the left-back side of my head.

I am sorry if this is a bit to long, and I am sure some of this is just side effects of the medecine I am on, I just wanted to see what your thoughts on it were. I do not have my doctors appointment in another month and did not think any of this was enough trouble to bother trying to get it sooner. Thank you
-Miyth Silnia
7 Responses
212753 tn?1275076711
Go talk to your doc about what you are experiencing.You might need a med adjustment.I take celexa and and you yawning is one of the side effects .Weird huh?
Hang in there and let me know how you are doing .
Love Venora
Avatar universal
Thanks. I have tried some other formers, and one of the ideas came out that some of my symptoms seem to point to akathisia. A few other ideas, this one stood out the most though. We will see what happens though. Thanks for the support Venora!

By the way, love the name.
Avatar universal
I have been on celexa 20mg for about a year ..... i feel tired all i want to do is sleep.... i have chills terrible, then hot that i wake up drenched or during the day sweat bad......i have no energy, cant concentrate..when i wake up i feel like a truck hit me . cant keep a job because of how i feel .. my doctor just keeps telling me to exercise or go see a therapist, i cannot afford a therapists cannot find help or a clinic...still searching the internet and word of mouth for help...
Avatar universal
That is how I have been feeling on and off tree. It seems to be coming back in full force. I am completely exhausted. To an insane level. I sept probably about 10 hours yesterday and still just moving about makes me want to jump back in bed. I am not sure I can take this exhaustion much more.
Avatar universal
WOW! I have been taking wellbutrin SR (150mg) a day for about two weeks now, switching from zoloft (50mg a day). I am taking these meds for symptoms of chronic fatigue due to some still unknown arthritic disease I have. I mean I had NO energy, nothing, for over a year. It was like the life was sucked out of me. I was afraid noone would believe me, so I put off telling the doc for so long, until I could no longer take it anymore. The zoloft did nothing, so my doc switched me to wellbutrin SR. I am having some of the same side effects you are: intense neck pain/stiffness like it needs to be cracked,  not being able to tell if I'm hungry my stomach just hurts, so I eat. However I am also having SEVERE headaches, and I mean SEVERE. An extremely sharp pain right behind and between my eyes. I'm not sure if it's from coming off the zoloft (a week ago I stopped completely after quickly weaning myself off of it) OR if it's a side effect of the wellbutrin. The headaches last all day every day, but seem to be less painful in the mornings. I have light, smell and noise sensitivity that seem to make them worse. I feel horrible as this problem(arthritis, fatigue,headaches) to begin with has kept me from working for so dang long.  My poor boyfriend and my five-year-old daughter are having to take care of me. I feel like my life has been paralyzed, I can't do anything. I AM however starting to get SOME energy back, but I feel like I'm paying for it with these &%$! headaches. Can anyone help me?!?!
Avatar universal
Look up "Gwen Olsen" on youtube or google video.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.